Ace XR Tablet (Extended Release)

Brand Name: Ace XR
Generic: Paracetamol
Weight: 665 mg
Type: Tablet (Extended Release)
Therapeutic Class: Non opioid analgesics
Manufacturer: Square Pharmaceuticals Ltd.
Price: 2.10
Last Updated: 2020-11-21 18:15:00
Ads

Ace XR Tablet (Extended Release) Uses

Ace XR Tablet (Extended Release) contains Paracetamol. Ace XR uses:

Ace XR Tablet (Extended Release) is indicated in:

  • Fever,common cold and influenza.
  • Headache,toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains.
  • Pain of colic, back pain, post-operative pain, postpartum pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children.
  • Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.

Ace XR Tablet (Extended Release) Doses

Ace XR Tablet (Extended Release) contains Paracetamol 665 mg. Ace XR doses:

Tablet:

  • Adult: 1-2 tablets every 4 to 6 hours up to a maximum of 4 gm (8 tablets) daily.
  • Children (6-12 years): ½ to 1 tablet 3 to 4 times daily. For long term treatment it is wise not to exceed the dose beyond 2.6 gm/day.

Extended Release Tablet:

  • Adults & Children over 12 years: Two tablets, swallowed whole, every 6 to 8 hours (maximum of 6 tablets in any 24 hours).The tablet must not be crushed.

Syrup/Suspension:

  • Children under 3 months: 10 mg/kg body weight (reduce to 5 mg/kg if jaundiced) 3 to 4 times daily.
  • 3 months to below 1 year: ½ to 1 teaspoonful 3 to 4 times daily.
  • 1-5 years: 1 -2 teaspoonful 3 to 4 times daily.
  • 6-12 years: 2-A teaspoonful 3 to 4 times daily.
  • Adults: 4-8 teaspoonful 3 to 4 times daily.

Suppository:

  • Children 3-12 months: 60-120 mg,4 times daily.
  • Children 1-5 years: 125-250 mg 4 times daily.
  • Children 6-12 years: 250-500 mg 4 times daily.
  • Adults & children over 12 years: 0.5-1 gm 4 times daily.

Paediatric Drop:

  • Children Upto 3 months: 0.5 ml (40 mg)
  • 4 to 11 months: 1.0 ml (80 mg)
  • 7 to 2 years: 1.5 ml (120 mg). Do not exceed more than 5 dose daily for a maximum of 5 days.

 

Side Effects

Side effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.

Ads
Introduction

Ace XR Tablet (Extended Release) exhibits analgesic action by peripheral blockage of pain impulse generation. It produces antipyresis by inhibiting the hypothalamic heat-regulating centre. Its weak anti-inflammatory activity is related to inhibition of prostaglandin synthesis in the CNS.

Ace XR Tablet (Extended Release) (Acetaminophen) is thought to act primarily in the CNS, increasing the pain threshold by inhibiting both isoforms of cyclooxygenase, COX-1, COX-2, and COX-3 enzymes involved in prostaglandin (PG) synthesis. Unlike NSAIDs, acetaminophen does not inhibit cyclooxygenase in peripheral tissues and, thus, has no peripheral anti-inflammatory affects. While aspirin acts as an irreversible inhibitor of COX and directly blocks the enzyme's active site, studies have found that acetaminophen indirectly blocks COX, and that this blockade is ineffective in the presence of peroxides. This might explain why acetaminophen is effective in the central nervous system and in endothelial cells but not in platelets and immune cells which have high levels of peroxides. Studies also report data suggesting that acetaminophen selectively blocks a variant of the COX enzyme that is different from the known variants COX-1 and COX-2. This enzyme is now referred to as COX-3. Its exact mechanism of action is still poorly understood, but future research may provide further insight into how it works. The antipyretic properties of acetaminophen are likely due to direct effects on the heat-regulating centres of the hypothalamus resulting in peripheral vasodilation, sweating and hence heat dissipation.

Ace XR Precaution

Ace XR Tablet (Extended Release) should be given with caution to patients with impaired kidney or liver function. Ace XR Tablet (Extended Release) should be given with care to patients taking other drugs that affect the liver.

Interaction

May reduce serum levels with anticonvulsants (e.g. phenytoin, barbiturates, carbamazepine). May enhance the anticoagulant effect of warfarin and other coumarins with prolonged use. Accelerated absorption with metoclopramide and domperidone. May increase serum levels with probenecid. May increase serum levels of chloramphenicol. May reduce absorption with colestyramine within 1 hr of admin. May cause severe hypothermia with phenothiazine.

Pregnancy Lactation use

Ace XR Tablet (Extended Release) is safe in all stage of pregnancy and lactation.

Contraindication

Ace XR Tablet (Extended Release) is contraindicated in patients with severe renal function impairment and hepatic disease (Viral Hepatitis). Contraindicated in known sensitivity to Ace XR Tablet (Extended Release)

Special Warning

 

Acute Overdose

 

Interaction with other Medicine

 

Storage Condition

Tablet, Syrup & Suspension: Keep in a cool & dry place, protected from light and moisture.Suppository: Store below 25° C. Keep all medicines out of the reach of children.

Ace XR Tablet (Extended Release) price in Bangladesh 2.10

Ads